Skip to Content

I am on day 3 of self cold turkey withdrawal from hydrocodone. What can help the nausea?

Responses (2)

BRRMARS 12 May 2011

is there a reason for going cold turkey... for nausea, tums, prilosec, zantax, anything like that, pepto maybe. if you don't have to go cold turkey you should wean yourself off you won't have to go through these awful withdrawls, which could last weeks.

sassy726 12 May 2011

I did wean myself down to only 1 at bedtime. Can put up with insomnia but the nausea is dreadful.

BRRMARS 12 May 2011

well you could try the products i suggested, or take on 1/2 pill 2x a day for a week then goto 1/2 pill one time a day, then maybe you should be allright.

sassy726 13 May 2011

Thank you.The reason I am going "cold turkey" is that I developed several side effects to the meds that are almost as bad as the withdrawal.

BRRMARS 13 May 2011

well all i can say about the nausea is keep drinking water or gatorade even if you throw it right back up, the last thing you want is to get dehydrated and end up in the ER

LaurieShay 12 May 2011

Hey sassy,

The nausea can be dreadful. I recommend peppermint tea. If you need something over the counter try emetrol. It is specifically for nausea and can be found at the drug store. The withdrawals can be avoided some if you take longer to come off the hydrocodone, as BRR mentioned. Now that you are 3 days into it you may want to stay on course though.

Best wishes,

Laurie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions